Bulletin (New Series) of the American Mathematical Society

Review: Kunihiko Kodaira, Complex manifolds and deformation of complex structures

Andrew J. Sommese

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. (N.S.) Volume 16, Number 2 (1987), 308-310.

Dates
First available: 4 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183553844

Citation

Sommese, Andrew J. Review: Kunihiko Kodaira, Complex manifolds and deformation of complex structures . Bulletin (New Series) of the American Mathematical Society 16 (1987), no. 2, 308--310. http://projecteuclid.org/euclid.bams/1183553844.


Export citation

References

  • [G] H. Grauert, Der Satz von Kuranishi für kompakter komplexe Räume, Invent. Math. 25 (1974), 107-142.
  • [K + M] K. Kodaira and J. Morrow, Complex manifolds, Holt, Rinehart and Winston, New York, 1971.
  • [Ml] D. Mumford, Lectures on curves on an algebraic surface, Ann. Math. Studies no. 59, Princeton Univ. Press, Princeton, N. J., 1966.
  • [M2] D. Mumford, Geometric invariant theory, 2nd ed., Ergeb. Math. Grenzgeb., Springer, Heidelberg, 1982.
  • [M3] D. Mumford, Curves and their Jacobians, Univ. of Michigan Press, Ann. Arbor, 1975.
  • [Z] O. Zariski, Algebraic surfaces, 2nd ed., Ergeb. Math. Grenzgeb., Springer, Heidelberg, 1971.